The Annals of Probability

The Maximal Oscillation Problem for Regenerative Phenomena

David Griffeath

Full-text: Open access

Abstract

An account of known upper and lower bounds for standard diagonal Markov transition functions and standard $p$-functions taking on a given value at time $t$ is presented, and some new results are derived.

Article information

Source
Ann. Probab., Volume 1, Number 3 (1973), 405-416.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996935

Digital Object Identifier
doi:10.1214/aop/1176996935

Mathematical Reviews number (MathSciNet)
MR353461

Zentralblatt MATH identifier
0283.60095

JSTOR
links.jstor.org

Subjects
Primary: 60J10: Markov chains (discrete-time Markov processes on discrete state spaces)
Secondary: 60K05: Renewal theory 60J25: Continuous-time Markov processes on general state spaces

Keywords
Markov transition function $p$-function regenerative phenomena

Citation

Griffeath, David. The Maximal Oscillation Problem for Regenerative Phenomena. Ann. Probab. 1 (1973), no. 3, 405--416. doi:10.1214/aop/1176996935. https://projecteuclid.org/euclid.aop/1176996935


Export citation